I am having chemo in quite the same way. I have had to have transfusions two different times. The chemo reduces your hemoglobin. After a transfusion I feel quite a bit stronger.
Wish my fellow warrior well and I am sending prayers for strength and courage.
This is not something that I know much about....it is possible that either the chemo agents are causing anemia or that there is internal bleeding somewhere. The only way to know would be to ask the doctors..via your brother.
It is very difficult when you are not in a position to be given all the information easily.
The best you can do is to "be there" for him and let him know how much you care.
Best wishes to both of you.
Diagnosis 2-08 Small papillary TCC; CIS
BCG; BCG maintenance
Vice-President, American Bladder Cancer Society
My brother was diagnosed one year ago and bladder was removed in February. He's been on chemo since- frequently changing up the schedule and specific drug. Now he's on a one day a week chemo, 2 weeks off. They did this because his blood counts keep going down. He just had a second round of transfusions. What does this mean? He has a hard time talking about any of it and not sure if these transfusions are indicative of things progressing.